# SDR DHL9980577C

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING ACCESS DOOR 557A DELAMINATED AT LOWER SURFACE.  REMOVED AND INSTALLED SERVICEABLE DOOR PER SRM 51-3-0.  N/R 102
